# SDR SWIA201844457

- Difficulty date: March 10, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 35,695 hours, 30,166 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, FUSELAGE SIDE HINGE ALL LUGS ELONGATED.    REPLACED THE PAX DOOR HINGE IAW SRM.
